# SDR VNAA202410210025

- Difficulty date: October 21, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N589NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15392
- Aircraft time: 19,556 hours, 17,466 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 601236501313
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PRODUCTION DOUBLER OF ANTENNA AND ATTACH ANLGES BTW STA 1000-1015 AND STRINGERS 25RH-26RH AT AFT CARGO COMPARTMENT.   PRODUCTION DOUBLER OF ANTENNA AND ATTACH ANLGES BTW STA 1000-1015 AND STRINGERS 25RH-26RH AT WERE EVALUATED OUT OR LIMITS PER CRJ900 SRM 53-00-00-101-001-A01 AND WERE REPLACED PER CRJ900 SRM 51-42-21-001-001-A01 AND CRJ900 SRM 51-42-06-001-001-A01.
